# SDR UPS04243077

- Difficulty date: August 22, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK ON DOUBLER RT SIDE BS 1444 APPROX.  CRACK CUT OUT IAW SRM 51-40-02.  HFEC CARRIED OUT IAW NDT MANUAL 51- 00-00 PT 6 FIG 4.   NO DEFECTS FOUND.  REPAIR DOUBLER FABRICATED IAW SRM 51-40-02 AND INSTALLED IAW SRM 51-30-02.
